# SDR AALA202207203645

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 25,498 hours, 9,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY EMERGENCY EXIT LIGHT RED LIGHT IS STUCK *ON* - TRIED CYCLING EXIT LIGHT SWITCH BACK TO ARMED OFF, ON, OFF. NO HELP. CYCLED AIRCRAFT POWER. OPERATIONS CHECKS GOOD. PER AMM 33-51-00.
